# SDR MGMA950018

- Difficulty date: January 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802MG
- Make and model: Doug DC-8-62
- Aircraft serial: 46098
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin Eel
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT OVER SEAT 21C IN THE AISLE IS INOP.  REPAIRED LOOSE CONNECTION TO LIGHT.  OPS CHECKED NORMAL.  TOTAL CYCLES 12,975.  (Z)
